# SDR AU970118

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6529346
- Condition: Faulty
- Location: Cabin Temperatur
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CONDITIONING SYSTEM ZONE TEMPERATURE CONTROLLER SUSPECT FAULTY
